One of the major side effects I had was dizziness. But that was the second time I'd been on Lexapro. The first time I started taking it was because I was had been taking the DepoProvera shot for almost 2 years which not only made me gain weight (60 pounds) but, it messed up my state of mind. I was just MEAN. I made my 2 year old cry for saying "nakkin" instead of "napkin". Not a pretty site. The first time I started taking lexapro; I had a continuous dull headache for about a week until my body got used to it. I took it for a year. I lost weight and was a Much happier person. I was off it for about 2 years before I decided to go back on it. I had Gained weight again and I wasn't handling stress very well. It helped...but, i noticed it wasn't working as well as it had the first time. I took it for about 6 months....then the rx expired and i was off it for 1-1/2 weeks. My head was very swimmy & dizzy at times. Also, I was very emotional and short-tempered. My doctor refilled at my yearly check up ... but this time we took it to 20mg...now I've noticed it's working like it did the first time I took it. I'm a happier person and I'm not just eating for something to do. I actually listen to whether or not my body is hungry. Sorry to be so long and drawn out...but I wanted to post my experience. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.